# SDR UALA2013061404125

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,916 hours, 12,154 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: 372078001
- Part serial: 56
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM - POINTER PROBLEM.  CREW COMMENTS: GHOST POINTER SYMBOL UNDERNEATH AND OFFSET FROM ACTUAL SYMBOL.  PLACED ON MEL DDP COMPLETED.  REPLACED INDICATOR. OPS CK IAW AMM.
